# SDR IPXA2025083196619

- Difficulty date: August 15, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC BETWEEN STA 1100 AND LBL 62 CROSSBEAN WITH CORROSION.  ACCOMPLISHED REPAIR PER EO-94866-REQ1 AND VT-MAE 757-5340-27-A4101, REV-.
